I am just 48, strong and vital, then along came Vytorin...

A message board to discuss personal experiences of Vytorin and its side effects.

I am just 48, strong and vital, then along came Vytorin...

Postby ronricci » Mon Oct 30, 2006 12:55 pm

My Cholesterol was not that bad, 239, and not bad LDL/HDL ratios. Then my doctor put me on this poison for 6 months. Note: I am going to have a lot to say in future posts... This is just the beginning... I want this drug banned!

I can't believe any doctor would give this to someone. There are about 40 to 50 diseases of the nervous, connective tissue, and muscle-skeletal system that this drug can just about destroy! Also, someone had severe problems with Uclerative Collitis from Vytorin. My Dr. knew I had this preexisting condition when he put me on this poison.

I am very sorry I trusted my Dr. and didn't research this first. Now we are not sure If I have Lymes Disease or damage from Vytorin. Symptoms: dizzy, extrreme fatique, fog out, legs weak, arm/ankle/neck pain. Right arm so painful that sleep is interrupted. Doctor said Lymes was a hoax. Another nail in his coffin as far as I am concerned. I'll have more to say about Doctors and Drugs later. I am more of a Naturalist.

Now he wants me to go to a Rhumatologist who will probably put me on ANSIDS (like Cylebrex) and wreck my Colon more. I think this doctor and the Vytorin was my worst nightmare since 911. I was supposed to be there that day - Tower No. 2.

I have been taking Glucosamine/Chondroitin and will soon try coQ10 and Carnitine to see if I feel better. Dr. did give me Doxycycline (pennicillin) for 20 days "in case it is Lymes" even though it is a hoax! - Make up your mind bud! I have been off Vytorin for 15 days now. Feeling better only gradually. Still fall asleep unexpectedly. I used to go all day and night. I Used to stay up till 1 - 2AM plus take care of 1.5 rough acres of ground.

Ron
ronricci
 
Posts: 4
Joined: Mon Oct 30, 2006 10:04 am

Postby Darrell » Mon Oct 30, 2006 1:18 pm

Welcome to the board. Some of your symptoms sound a lot like mine when I stopped Zocor and my relapse after starting Zetia. [Vytorin = Zocor + Zetia.] Lyme was ruled out for me by a blood test. Lots of other things were ruled out by blood tests too. I'm betting that Q10 and L-Carnitine will do wonders for you.
Darrell
 
Posts: 341
Joined: Wed Dec 07, 2005 1:25 pm
Location: USA

Postby Darrell » Mon Oct 30, 2006 1:22 pm

But do take all your Doxycycline -- that is a proper treatment for Lyme Disease which has not been ruled out.
Darrell
 
Posts: 341
Joined: Wed Dec 07, 2005 1:25 pm
Location: USA

Postby Tia » Fri Nov 17, 2006 7:19 am

Hi, I feel your pain and your anger!!! I am not much younger then you and I was very healthy. Actually (except for this) I had thyroid cancer the year before I took Vytorin and the year of cancer was ten times easier then this last year living off of the side effects of Vytorin. But here is some hope. I started with all your symptoms in January, by July my
Dr. told me I had lupus. I instead went off the Vytorin....first week felt much better, my energy came back, but the pain stayed to the point of up till one month ago, I still could not walk or stand more then an hour (I was on Vytorin for a year and a half). I have been taking 2000mg of coQ10 and 2000 mg of L-Carnitine.....if I split the dose into 5 times a day, I could go to work and have a pretty good life, except I still was not able to take my 7 year old to the zoo etc. BUT!!!! two months ago a girlfriend told me about liver cleansings, I was not too sure, but I was willing to try anything, plus she told me I could lose a few pounds doing it. Long story short. I feel so good, I am actually crying as I am writing this.....the last 6 days I have only been taking 1 dose in the morning and I forget the rest of the day, 2 months ago, believe me if I did not get a dose in every 3 hours I felt it for the rest of the day. I have done 4 of these cleansings, you do them for about 5 days a piece, it gets the toxins out. The only other thing I cut down was drinking during the week....I would drink a couple of glasses of wine a night (my pain killer). I am not sure if that helped but it is the only other thing that I could have been doing to hinder the healing process. The website is [www.drfostersessentials.com] I had written this Dr. on a sunday and I thought, sure can't wait to read the forum letter when it comes in. Boy, I was wrong, this lady wrote me a long letter about the toxins, she did not try to sell me on all of her products.....she told me I am not the first who has this problem and just told me to do the liver cleansing ($80 which covers 2 cleansings) and that I might have to do it a few times, because the drugs have been in my system a long time. I have done 4.....and as mentioned I feel great. I own a business, married and have a young child....I am up from 6 till 11pm everyday moving......and 95% pain free.
I hope you heal fully and will be able to put this behind you....I know I am ready to get back to living. cheers, Tia
Tia
 
Posts: 20
Joined: Tue May 16, 2006 7:47 am

Postby Dee » Fri Nov 17, 2006 10:58 am

Falling asleep unexpectedly (EDS-excessive daytime sleepiness) can be a sign of sleep apnea, which some folks on statins develop....I did.

I chalk it up to body wide muscle weakness/failure. I developed the sleep apnea at the same time I began having problems walking. I have confirmed muscle and nerve damage by biopsy. Been off the statin for over 2 1/2 years and still struggling every day, I am now 48.
Dee
 
Posts: 193
Joined: Fri Oct 21, 2005 1:11 pm


Return to Vytorin (Simvastatin and ezetimibe)

Who is online

Users browsing this forum: No registered users and 2 guests

cron